`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

The diffusive competition model with a free boundary: Invasion of a superior or inferior competitor
Pages: 3105 - 3132, Issue 10, December 2014

doi:10.3934/dcdsb.2014.19.3105      Abstract        References        Full text (506.3K)           Related Articles

Yihong Du - School of Science and Technology, University of New England, Armidale, NSW 2351, Australia (email)
Zhigui Lin - School of Mathematical Science, Yangzhou University, Yangzhou 225002, China (email)

1 G. Bunting, Y. Du and K. Krakowski, Spreading speed revisited: Analysis of a free boundary model, Netw. Heterog. Media, 7 (2012), 583-603.       
2 X. F. Chen and A. Friedman, A free boundary problem arising in a model of wound healing, SIAM J. Math. Anal., 32 (2000), 778-800.       
3 R. S. Cantrell and C. Cosner, Spatial Ecology via Reaction-Diffusion Equations, John Wiley& Sons Ltd, 2003.       
4 Y. Du and Z. M. Guo, Spreading-vanishing dichotomy in the diffusive logistic model with a free boundary II, J. Diff. Eqns., 250 (2011), 4336-4366.       
5 Y. Du and Z. G. Lin, Spreading-vanishing dichotomy in the diffusive logistic model with a free boundary, SIAM J. Math. Anal., 42 (2010), 377-405.       
6 Y. Du and L. Ma, Logistic type equations on $\mathbbR^N$ by a squeezing method involving boundary blow-up solutions, J. London Math. Soc., 64 (2001), 107-124.       
7 J.-S. Guo and C.-H. Wu, On a free boundary problem for a two-species weak competition system, J. Dyn. Diff. Equat., 24 (2012), 873-895.       
8 Y. Kan-On, Fisher wave fronts for the Lotka-Volterra competition model with diffusion, Nonl. Anal. TMA, 28 (1997), 145-164.       
9 K. Kishimoto and H. F. Weinberger, The spatial homogeneity of stable equilibria of some reaction-diffusion systems on convex domains, J. Diff. Eqns., 58 (1985), 15-21.       
10 O. A. Ladyzenskaja, V. A. Solonnikov and N. N. Ural'ceva, Linear and Quasilinear Equations of Parabolic Type, Amer. Math. Soc., Providence, RI, 1968.       
11 G. M. Lieberman, Second Order Parabolic Differential Equations, World Scientific, Singapore, 1996.       
12 Z. G. Lin, A free boundary problem for a predator-prey model, Nonlinearity, 20 (2007), 1883-1892.       
13 Y. Morita and K. Tachibana, An entire solution to the Lotka-Volterra competition-diffusion equations, SIAM J. Math. Anal., 40 (2009), 2217-2240.       
14 C. V. Pao, Nonliear Parabolic and Elliptic Equations, Plenum Press, New York, 1992.       
15 H. L. Smith, Monotone Dynamical Systems, American Math. Soc., Providence, 1995.       
16 M. X. Wang, On some free boundary problems of the prey-predator model, J. Diff. Eqns., 256 (2014), 3365-3394.       
17 J. F. Zhao and M. X. Wang, A free boundary problem for a predator-prey model with double free boundaries, preprint.

Go to top